On homomorphisms of projective lattices in complex Hilbert spaces
Colloquium Mathematicum, Tome 43 (1980) no. 2, pp. 271-280
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_43_2_271_280,
author = {A. Paszkiewicz},
title = {On homomorphisms of projective lattices in complex {Hilbert} spaces},
journal = {Colloquium Mathematicum},
pages = {271--280},
year = {1980},
volume = {43},
number = {2},
doi = {10.4064/cm-43-2-271-280},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-43-2-271-280/}
}
TY - JOUR AU - A. Paszkiewicz TI - On homomorphisms of projective lattices in complex Hilbert spaces JO - Colloquium Mathematicum PY - 1980 SP - 271 EP - 280 VL - 43 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-43-2-271-280/ DO - 10.4064/cm-43-2-271-280 LA - en ID - 10_4064_cm_43_2_271_280 ER -
A. Paszkiewicz. On homomorphisms of projective lattices in complex Hilbert spaces. Colloquium Mathematicum, Tome 43 (1980) no. 2, pp. 271-280. doi: 10.4064/cm-43-2-271-280
Cité par Sources :